General mixed problems on a half-space for certain higher order parabolic equations in one space variable
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 20 (1966) no. 2, p. 243-264
@article{ASNSP_1966_3_20_2_243_0,
     author = {Juberg, R. K.},
     title = {General mixed problems on a half-space for certain higher order parabolic equations in one space variable},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {2},
     year = {1966},
     pages = {243-264},
     zbl = {0149.31303},
     mrnumber = {196286},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_2_243_0}
}
Juberg, R. K. General mixed problems on a half-space for certain higher order parabolic equations in one space variable. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 20 (1966) no. 2, pp. 243-264. http://www.numdam.org/item/ASNSP_1966_3_20_2_243_0/

1 M.S. Agranovič and M.I. Visik - Elliptical problems with a parameter and parabolic problems of general type. Uspehi Mat. Nauk, 19 (1964), No. 3, 53-161 (Russian). | MR 192188 | Zbl 0137.29602

2 Reiko Arima - On general boundary value problems for parabolic equations, J. Math. Kyoto Univ. 4 (No. 1) (1964), 207-243. | MR 197997 | Zbl 0143.13902

3 F.E. Browder - A priori estimates for elliptic and parabolic equations, Proc. of Symposia in Pure Mathematics 4, Partial Differential Equations, Amer. Math. Soc., Providence (1961), 73-81. | MR 131066 | Zbl 0178.13002

4a L. Cattabriga - Su una equazione non lineare del quarto ordine di tipo parabolico, Atti Sem. Mat. Fis. Univ. Modena, 8 (1958-59). | MR 124631 | Zbl 0119.08301

4b L. Cattabriga - Problemi al contorno per equazioni paraboliche di ordine 2n, Rend. Sem. Mat. Univ. Padova, 28 (1958), 376-401, | Numdam | MR 116149 | Zbl 0102.09101

5 S.D. Eĭdelman - Parabolic Equations, Moscow, 1964 (Russian).

6 S.D. Eidelman and B.J. Lipko - Boundary value Problems for parabolic systems in regions of general type, Dokl. Akad. Nauk SSSR, 150 (1963), 58-61. (Soviet Math. Dokl., 4 (1963), 614-618). | MR 164156 | Zbl 0161.30503

7 A Erdélyi - Operational Calculus and Generalized Functions, Holt, Rinehart and Winston, New York, 1962. | MR 142990 | Zbl 0123.09502

8 G.E. Forsythe and P.C. Rosenbloom - Numerical Analysis and Partial Differential Equations, John Wiley and Sons, New York, 1958. | Zbl 0084.34501

9 A. Friedman - Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N. J., 1964. | MR 181836 | Zbl 0144.34903

10 E. Gagliardo - Caracterizzazioni delle tracce sulla frontiera relative ad alcune classi di funzioni in n variabili, Rend. Padova 27 (1957), 284-305. | Numdam | MR 102739 | Zbl 0087.10902

11 R. Hersh - Boundary conditions for equations of evolution, Arch. Rat. Mech. and Anal., 16 (1964), 243-264. | MR 208133 | Zbl 0149.05902

12 E.K. Isakova - A general boundary value problem for parabolic equations in the plane, Dokl. Akad. Nauk SSSR, 153 (1963), 1249-1252. (Soviet Math. Dokl., 4 (1963), 1804-1808). | MR 158181 | Zbl 0139.05601

13a R.K. Juberg - Thesis, University of Minneapolis, 1958.

13b R.K. Juberg - On the Dirichlet problem for certain higher order parabolic equations, Pac. J. Math., 10 (1960), 859-878. | MR 139851 | Zbl 0109.32304

14 G.K. Kalisch - A functional analysis proof of Titchmarsh's theorem on convolution, J. Math. Anal. Appl. 5 (1962), 176-183. | MR 140893 | Zbl 0106.09206

15 O.A. Ladyzenskaya - On the uniqueness of the solution of the Cauchy problem for a linear parabolic equation, Mat. Sb., 27 (69) (1950), 175-184. (Russian) | MR 40542

16 P. Lax and A.N. Milgram - Parabolic equations, Ann. Math. Stud., No. 33 (1954), 167-190. | MR 67317 | Zbl 0058.08703

17 J.L. Lions - Equations Differentielles - Operationelles et Problèmes aux Limites, Springer, Berlin, 1961. | MR 153974 | Zbl 0098.31101

18 J.L. Lions and E. Magenes - Sur Certains aspects des problèmes aux limites non-homogènes pour des opèrateurs paraboliques, Annali Scuola Norm. Sup. Pisa, 18 (1964), 303-344. | Numdam | MR 170229 | Zbl 0138.08302

19a V.P. Mihaĭlov - Potentials of parabolic equations, Dokl. Akad. Nauk SSSR, 129 (1959), 1226-1229. (Russian) | MR 117447 | Zbl 0087.30101

19b V.P. Mihaĭlov - A solution of a mixed problem for a parabolic system using the method of potentials, Dokl. Akad. Nauk SSSR, 132 (1960), 291-294 (Soviet Math. Dokl. 1 (1960), 556-560). | MR 121570 | Zbl 0144.35003

19c V.P. Mihaĭlov - The Dirichlet problem for a parabolic equation, I, Mat. Sb. 61 (103) (1963), 40-64. | MR 151726 | Zbl 0173.38201

20 Jan Mikusi - Operational Calculus, Pergamon Press, 1959. | MR 105594

21a B. Pini - Sulle equazioni paraboliche lineari del quarto ordine, I, II, Rend. Sem. Mat. Univ. Padova, 27 (1957), 319-349, 387-410. | Numdam | MR 100721 | Zbl 0081.31401

21b B. Pini - Su un problema di tipo nuovo relativo alle equazioni paraboliche di ordine superiore al secondo, Ann. Mat. Pura Appl., (4) 48 (1959), 305-332. | MR 111941 | Zbl 0092.31001

22 J. Serrin - Introduction to Differentiation Theory, University of Minnesota, Minneapolis, 1965.

23 S.L. Sobolev - Sur les problèmes mixtes pour les équations aux derivées partielles à deaux rariables independantes, Calcutta Math. Soc. Golden Jubilee Commemoration Vol. (1958/59), part II, 447-484. Calcutta Math. Soc., Calcutta, 1963. | MR 165261 | Zbl 0119.30603

24 V.A. Solonnikov - Boundary value problems for general linear parabolic systems, Dokl. Akad. Nauk SSSR, 157 (1964), 56-59. (Soviet Math. Dokl., 5 (1964), 898-901). | MR 179479 | Zbl 0141.09501

25 T. Ja. Zagorskii - A mixed problem for general parabolic systems in a halfspace, Dokl. Akad. Nauk SSSR, 158 (1964), 37-40. (Soviet Math. Dokl., 5 (1964), 1167-1170). | MR 167729 | Zbl 0142.07705